# SDR FOTR2022202022

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178T6
- Condition: Corroded
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1130 AT RBL 24 SEAT TRACK FLANGE CORRODED TOP AND BOTTOM.  REMOVED DAMAGED SEAT TRACK AT STA 1020 TO 1130, RBL 24 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM BAC1520-792-7178-T6511, PO 90010746, DIM 115" IAW SRM 53-1-5, FIG 1. INSTALLED NEW SEAT TRACK RBL 24, STA 1020 TO 1130 IAW SRM 53-10-5, FIG 1.
